I took diflucan one (150mg), on Monday night it is now Wednesday and symptoms have not left. I am still itchy, it hurts when I wipe after I use the bathroom and i still have white/yellow discharge. This is my first yeast infection and I have no clue anything about them. I am just wondering if I should go back to the doctor tomorrow since it is christmas time and the holiday hours make it a bit more challenging. I am also on birth control tricyclen and I just finished antibotics. My last pill for antibotics was Tuesday (1pm) the doctor said it would be fine to still take it even tho I took the diflucan monday night (2:30am). Is this normal? Should I give it so more time? I am uncomfortable when I'm lying in bed, when I am at work I'm always busy so I kinda forget about it. Thank you in advice for the help.
Yes you should go back to the Doctor and let him culture it to make sure, with yeast you may need one more dose to clear it, white cheese like discharge is yeast. yellow may need a culture to find out what type of bacteria it is, hope I have been of some help to you, Merry Christmas.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2018 • 4 answers
Updated 4 Oct 2017 • 3 answers
Updated 18 Feb 2018 • 3 answers
Updated 30 Dec 2018 • 1 answer
Posted 21 Nov 2018 • 0 answers